Volume 41, Number 1, January-February 2007
|Page(s)||111 - 127|
|Published online||26 April 2007|
A multiscale correction method for local singular perturbations of the boundary
LMAC, Université de Technologie de Compiègne, France.
2 IRMAR, Antenne de Bretagne de l'ENS Cachan, France. firstname.lastname@example.org
Revised: 8 November 2006
Revised: 15 November 2006
In this work, we consider singular perturbations of the boundary of a smooth domain. We describe the asymptotic behavior of the solution uE of a second order elliptic equation posed in the perturbed domain with respect to the size parameter ε of the deformation. We are also interested in the variations of the energy functional. We propose a numerical method for the approximation of uE based on a multiscale superposition of the unperturbed solution u0 and a profile defined in a model domain. We conclude with numerical results.
Mathematics Subject Classification: 35B25 / 35B40 / 35J25 / 49Q10 / 65N30
Key words: Multiscale asymptotic analysis / shape optimization / patch of elements.
© EDP Sciences, SMAI, 2007
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.